Title: Sensitivity analysis of the optimal management policy for a queuing system with a removable and non-reliable server
Authors: Pearn, WL
Ke, JC
Chang, YC
工業工程與管理學系
Department of Industrial Engineering and Management
Keywords: analytical results;management policy;non-reliable;sensitivity analysis
Issue Date: 1-Mar-2004
Abstract: The management policy of an M/G/1 queue with a single removable and non-reliable server is considered. The decision-maker can turn the single server on at any arrival epoch or off at any service completion. It is assumed that the server breaks down according to a Poisson process and the repair time has a general distribution. Arrivals form a Poisson process and service times are generally distributed. In this paper, we consider a practical problem applying such a model. We use the analytic results of the queueing model and apply an efficient Matlab program to calculate the optimal threshold of management policy and some system characteristics. Analytical results for sensitivity analysis are obtained. We carry out extensive numerical computations for illustration purposes. An application example is presented to display how the Matlab program could be used. The research is useful to the analyst for making reliable decisions to manage the referred queueing system. (C) 2003 Elsevier Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/j.cie.2003.11.001
http://hdl.handle.net/11536/26977
ISSN: 0360-8352
DOI: 10.1016/j.cie.2003.11.001
Journal: COMPUTERS & INDUSTRIAL ENGINEERING
Volume: 46
Issue: 1
Begin Page: 87
End Page: 99
Appears in Collections:Articles


Files in This Item:

  1. 000220270600005.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.